If you confess with your mouth that Jesus is Lord and believe in your heart that God raised him from the dead, you will be saved. Romans 10:9
For God so loved the world that He gave His only begotten Son, that whoever believes in Him should not perish but have everlasting life. John 3:16

Friday, September 29, 2017

Thankful Thursday


I know this is supposed to be Thankful Thursday, but I'm still thankful on Friday, so I thought I'd join in a little late.  Click here if you want to join in.

I had a visit with my oncologist Thursday and I was able to ask some questions about some concerns I've had.  He answered and I feel so much better.  I've been having some trouble with pain in my joints and it seems to be spreading and I was rather afraid (although, I was trying hard not to be) that I may have some cancer spread into my joints or something.  But nope.  Found out that the drug they have me on, one of it's side effects is joint pain.  Totally explains things.  I feel so relieved.  While I don't like the pain, it's not continuous.  When I first stand up, I feel like a cripple, but after a few steps, it mostly goes away and I can still take my walks and do the 5K coming up.  The joints in my fingers have started hurting too, but it's the same.  After I move them some, it pretty much goes away.  Thankfully, it does not keep me from playing piano, typing and crocheting.  He said, if it gets too bad, they can change the medication to something else.  But I really don't want to change as this seems to be the best and I want the best chance possible of keeping cancer away from me.  So for now, I'll live with it.  But again, I'm so thankful it wasn't something more serious!!


6 comments:

  1. I am thankful for you! It's good that it hasn't kept you from doing the things you enjoy.

    ReplyDelete
  2. Side effects are scary! Especially when our minds jump to bad conclusions so I'm thankful that your pains are just that - pains from side effects and nothing else. This post on Friday is also a good reminder that we have reasons to be thankful every day. :) Happy Friday to you!

    ReplyDelete
  3. Good news! And a great big whew!

    A friend of mine is a pharamcist. She says everything has a side effect, you just pick which feeling you'd like to have.

    ReplyDelete
  4. Whew... that had to be a little nerve wrecking there.
    I have such bad joint pain... I cant imagine what I'll be like in my 60's or 70's if I'm like this in my 40's. Have you tried taking any supplements for it?

    ReplyDelete
  5. I am thankful that you got good news! Take care....

    ReplyDelete
  6. Thankful that the pain isn't anything abnormal or serious. I wonder if you could ask your Dr. about taking Co Q 10. I started taking that supplement when I went on simvastatin because it was causing such joint pain. My Dr. actually recommended the Co Q 10, and it works. You might want to ask! Praying for you that you will find relief.

    ReplyDelete